# SDR 9713709945

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AT 29,000 FEET.  CREW SHUT DOWN LEFT PACK AND CABIN PRESSURE BEGAN TO RISE.  CREW DECLARED AN EMERGENCY AND DESCENT WAS MADE TO 10,000 FEET.  FLIGHT WAS DIVERTED TO MEM, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT AIR CYCLE MACHINE LEAKING.  DEFERRED LEFT PACK PER MEL 21-1A.
